Social Choice and Electoral Competition in the General Spatial Model

Banks, Jeffrey S., Duggan, John and Le Breton, Michel (2006) Social Choice and Electoral Competition in the General Spatial Model. Journal of Economic Theory, 126 (1). pp. 194-234.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1649
Item Type: Article
Language: English
Date: January 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:49
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:1649
URI: http://publications.ut-capitole.fr/id/eprint/1747

Available Versions of this Item

Actions (login required)

View Item View Item